# SDR MWEA010785

- Difficulty date: May 21, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 723,831 hours, 60,669 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 49122611
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT VERY DEEP GOUGES ON LONGERON 24 RIGHT LOWER VERTICAL LEG, LOCATED BETWEEN STATION 218 - 237.  REMOVED SPLICE SECTION, BLENDED, LOCATED, DRILLED AND INSTALLED NEW SPLICE.
